A note on the Lagrange polynomials in several variables


Erkus E. , Altin A.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, cilt.310, sa.1, ss.338-341, 2005 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 310 Konu: 1
  • Basım Tarihi: 2005
  • Doi Numarası: 10.1016/j.jmaa.2005.01.063
  • Dergi Adı: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Sayfa Sayıları: ss.338-341

Özet

Recently, Chan, Chyan and Srivastava [W.-C.C. Chan, C.-J. Chyan, H.M. Srivastava, The Lagrange polynomials in several variables, Integral Transform. Spec. Funct. 12 (2001) 139-148] introduced and systematically investigated the Lagrange polynomials in several variables. In the present paper, we derive various families of multilinear and multilateral generating functions for the Chan-Chyan-Srivastava multivariable polynomials. (c) 2005 Elsevier Inc. All rights reserved.